# SDR MASA2011072603317

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,776 hours, 37,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Weak
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GAS SPRINGS STRUTS WEAK.  R2 PAX DOOR GAS STRUTS.
